# SDR SIMA20130903014

- Difficulty date: September 3, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564124001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 IS BENT AND CRACKED JUST ABOVE THE RT OTBD FLOOR SUPPORT.  COMPLIED WITH REPAIR OF FRAME IAW SRM 53-00-04. AIRCRAFT RETURNED TO SERVICE.
